# SDR HEEA062797

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS FAILED FREEZE UP AFTER TWO MINUTES OF BEING TURNED ON.  BENCH CHECK GOOD.
